# SDR AALA972187

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 728
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 28L HAS SEVERAL CORROSION PITS 12 INCHES FORWARD OF STATION 740 ON OUTBOARD STRINGER FLANGE.  INSTALL REPAIR PER ESO 11697. (M)
